RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1941, Volume 9(51), Number 2, Pages 429–436 (Mi msb6096)  

Sur le potentiel de double couche dans l'espace

I. I. Privaloff, W. W. Sagatelian


Full text: PDF file (538 kB)

Bibliographic databases:
Received: 13.09.1940

Citation: I. I. Privaloff, W. W. Sagatelian, “Sur le potentiel de double couche dans l'espace”, Rec. Math. [Mat. Sbornik] N.S., 9(51):2 (1941), 429–436

Citation in format AMSBIB
\Bibitem{PriSag41}
\by I.~I.~Privaloff, W.~W.~Sagatelian
\paper Sur le potentiel de double couche dans l'espace
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1941
\vol 9(51)
\issue 2
\pages 429--436
\mathnet{http://mi.mathnet.ru/msb6096}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=5256}
\zmath{https://zbmath.org/?q=an:0024.40502|67.0347.04}


Linking options:
  • http://mi.mathnet.ru/eng/msb6096
  • http://mi.mathnet.ru/eng/msb/v51/i2/p429

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:364
    Full text:148

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019